Automorphism groups of cyclic codes. / Bienert, Rolf; Klopsch, Benjamin.

In: Journal of Algebraic Combinatorics, Vol. 31, No. 1, 02.2010, p. 33-52.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)33-52
Number of pages20
JournalJournal of Algebraic Combinatorics
Issue number1
Publication statusPublished - Feb 2010
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1273526